Alert archive / Florida / Special Marine Warnings in 2016
Special Marine Warning 13, NWS Melbourne, FL
NWS Melbourne, FL issued this special marine warning at Jan 27, 2016, 9:58 AM EST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 27, 2016, 9:58 AM EST (14:58 UTC)
- Expired
- Jan 27, 2016, 12:00 PM EST
- In force
- 2 hr
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 0.0 in
The radar
The Melbourne radar (KMLB), 138 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 3.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 502 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 306 m²/s²
- 0-3 km storm-relative helicity
- 442 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
862
WHUS52 KMLB 271458
SMWMLB
AMZ575-271700-
/O.NEW.KMLB.MA.W.0013.160127T1458Z-160127T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
958 AM EST WED JAN 27 2016
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
SEBASTIAN INLET TO JUPITER INLET FROM 20-60 NM OFFSHORE...
* UNTIL NOON EST
* AT 955 AM EST...A LINE OF STRONG THUNDERSTORMS CAPABLE OF
PRODUCING STRONG GUSTY WINDS AND WATERSPOUTS...WAS LOCATED ALONG A
LINE EXTENDING FROM 55 NM EAST OF INDIAN RIVER SHORES TO 35 NM
EAST OF FORT PIERCE INLET TO 20 NM EAST OF JUPITER INLET...MOVING
NORTHEAST AT 25 TO 30 KNOTS.
HAZARD...WATERSPOUTS AND WIND GUSTS 34 KNOTS OR GREATER.
SOURCE...RADAR INDICATED.
IMPACT...WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY
HAZARDOUS SEAS. SMALL CRAFT COULD BE DAMAGED IN BRIEFLY
HIGHER WINDS AND SUDDENLY HIGHER WAVES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR IMMEDIATELY AS GUSTY WINDS AND HIGH WAVES ARE
EXPECTED.
THUNDERSTORMS CAN PRODUCE SUDDEN WATERSPOUTS. WATERSPOUTS CAN EASILY
OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS SEAS. SEEK SAFE HARBOR
IMMEDIATELY.
&&
LAT...LON 2697 7973 2700 7974 2723 7983 2727 7976
2754 7967 2766 7950 2799 7947 2800 7942
2729 7913 2698 7905
TIME...MOT...LOC 1455Z 220DEG 26KT 2804 7943 2772 7945 2760 7962 2733
7971 2727 7982 2688 7969 2676 7978
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...>34KTS
$$
CRISTALDI1 follow-up statement
049
FZUS72 KMLB 271506
MWSMLB
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1006 AM EST WED JAN 27 2016
AMZ575-271700-
/O.CON.KMLB.MA.W.0013.000000T0000Z-160127T1700Z/
1006 AM EST WED JAN 27 2016
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL NOON EST...
FOR THE FOLLOWING AREAS...
SEBASTIAN INLET TO JUPITER INLET FROM 20-60 NM OFFSHORE...
AT 1003 AM EST...RADAR WAS INDICATING A SEVERE THUNDERSTORM WITH
STRONG ROTATION...WHICH WAS LIKELY PRODUCING A TORNADIC WATERSPOUT
...LOCATED 22 NM EAST OF JUIPTER ISLAND...MOVING NORTHEAST AT 25
KNOTS. MARINERS SHOULD STAY WELL CLEAR OF THIS LINE OF STRONG
STORMS...AND ESPECIALLY THE AREA MENTIONED ABOVE.
HAZARD...WATERSPOUTS.
SOURCE...RADAR INDICATED.
IMPACT...WATERSPOUTS CAN CREATE LOCALLY HAZARDOUS SEAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS
SEAS. SEEK SAFE HARBOR IMMEDIATELY.
&&
LAT...LON 2697 7973 2700 7974 2723 7983 2727 7976
2754 7967 2766 7950 2799 7947 2800 7942
2729 7913 2698 7905
TIME...MOT...LOC 1503Z 279DEG 15KT 2697 7971
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...<34KTS
$$
CRISTALDIWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special marine warning went out at Jan 27, 3:25 AM EST, 6 hours 33 minutes earlier.
Area forecast discussion, Jan 27, 3:25 AM EST, 6 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 325 AM EST WED JAN 27 2016 .DISCUSSION... ...LOCALLY HEAVY RAIN AND ISOLATED LIGHTNING STORMS TODAY INTO THURSDAY... CURRENT THROUGH TONIGHT...RAIN HAS OVERTAKEN THE ENTIRE FORECAST AREA. RADAR INDICATED HEAVIER RAIN FROM NORTH LAKE AND SEMINOLE COUNTIES TO THE VOLUSIA AND FAR NORTHERN BREVARD COAST. SECOND AREA OF HEAVIER RAIN FROM FAR SOUTHERN BREVARD TO MARTIN COUNTY. CURRENT THINKING IS ANY BRIEF LOCALIZED HEAVY RAIN AMOUNTS INTO THIS MORNING CAN BE HANDLED WITH SHORT TERM URBAN SMALL STREAM FLOOD ADVISORIES IF NEEDED. THE VERTICAL WIND PROFILER(S) AT/AROUND THE SPACE CENTER WERE DETECTING SOUTHERLY WINDS THROUGH APPROX 5000 FEET THEN SOUTHWEST ABOVE 5000 FEET MORE OF AN ISENTROPIC LIFT SCENARIO. JET MAX AXIS EXTENDING FROM THE NORTHEAST GULF TO VC BROWNSVILLE TX. THE MAX WIND JET CORE JUST TO THE SOUTH OF BROWNSVILLE SHOULD REACH CENTRAL FLORIDA IN THE AFTERNOON. POSITIVELY TILTED MID LEVEL TROUGH EXTENDS FROM THE EASTERN GREAT LAKES TO TEXAS BIG BEND AREA PUSHES SOUTHEAST TO OHIO...TENNESSEE AND LOWER MISSISSIPPI RIVER VALLEYS BY THU SUNRISE. GUIDANCE SHOWING SIGNIFICANT INCREASE IN TOTAL MOISTURE OF THE COLUMN WITH PRECIPITABLE WATER VALUES INCREASING TO AROUND 1.75 INCHES THIS AFTERNOON TO THURSDAY SUNRISE. SEVERAL MID LEVEL DISTURBANCES MOVE QUICKLY SW TO NE IN THE FLOW AHEAD OF THE MAIN TROUGH BACK TO THE WEST. UPPER LEVEL DIVERGENCE MAY NOT BE AS STRONG AS ORIGINALLY EXPECTED WITH THE JET AXIS AND MAX WIND CORE TO THE NORTH OF THE FORECAST. WITH ALL THIS IN MIND AND RATHER THAN FLIP FLOP BETWEEN 80/90 POP AND 100 POP JUST GO WITH INHERITED 100 POP CLOUDY SKIES. COOLER TEMPERATURES ALOFT...AROUND -10C...SHOULD PRODUCE STEEPER LAPSE RATES ALOFT. INITIALLY THERE IS ENOUGH DIRECTIONAL SHEAR THROUGH TODAY TO KEEP AN EYE ON THE RADAR FOR ANY ROTATION WITHIN THE STRONGER STORM CELLS SO THE MARGINAL SEVERE RISK LOOKS GOOD THROUGH THE AFTERNOON AND RE EVALUATE FOR THE EVENING. THE CLOUDY SKIES SHOULD LIMIT HIGHS TO THE LOW 70S NORTH AND MID 70S SRN SECTIONS. CLOUD COVER AND SOUTH TO SOUTHWEST WIND OFF THE NORTHERN CARIBBEAN SEA AND EASTERN GULF OF MEXICO KEEPS OVERNIGHT LOWS IN LOW 60S NORTH AND MID 60S WELL SOUTH. THU...MID LVL TROUGH AXIS WILL ADVANCE FROM THE TX COAST TO THE FL PANHANDLE WITH SFC LOW PRESSURE LIFTING NORTHEAST AND PULLING A SFC FRONT THROUGH THE E CENTRAL FL BY EVENING. PLENTIFUL DEEP LAYER MOISTURE AND LIFT AHEAD OF THE TROUGH AND LIFT OVER THE LOW LVL FRONTAL SFC WILL CONTINUE TO SPELL AREAS OF RAIN WITH THE CHANCE FOR EMBEDDED LIGHTNING STORMS OVER ALL OF EAST CENTRAL FL IN THE MORNING AND THEN SHIFTING TO THE SRN PART OF THE FORECAST AREA IN THE AFTERNOON. RAINFALL AMOUNTS MAY LOCALLY REACH 1-2 INCHES ACROSS CENTRAL AND SRN SECTIONS WITH LIGHTER RAINFALL AMOUNTS GENERALLY A QUARTER INCH OR LESS NORTH OF ORLANDO. SKIES WILL BE CLOUDY WITH HIGHS IN THE UPPER 60S FROM NRN LAKE TO VOLUSIA AND IN THE 70S ACROSS CENTRAL AND SRN AREAS. THU NIGHT...NW WIND WILL INCREASE BEHIND THE FRONT THU NIGHT BUT ONGOING RAIN INTO THE EVENING WILL ONLY SLOWLY SHIFT TO THE SOUTH AND EAST AFTER MIDNIGHT. SKIES WILL BE MAINLY CLOUDY WITH SOME PARTIAL CLEARING POSSIBLE LATE ACROSS FAR NW SECTIONS. LOWS WILL BE MUCH COOLER IN THE 40S NORTH TO LOWER TO MID 50S SRN SECTIONS. FRIDAY...MID/UPPER LVL TROUGH WILL SHIFT EAST OF THE PENINSULA WITH CLEARING SKIES AS HIGH PRESSURE BUILDS TWD THE CENTRAL GULF OF MEXICO. BREEZY NW WINDS EARLY WILL DIMINISH FROM THE NORTH INTO LATE AFTERNOON. SHOULD BE MOSTLY SUNNY AND COOL WITH HIGHS MAINLY IN THE 60S. SAT-SUN...A DRY AND SEASONABLE WEEKEND IS IN THE OFFING AS HIGH PRESSURE MOVES FROM FLORIDA PENINSULA TO THE ATLC INTO THE DAY ON SUNDAY. HIGHS IN THE UPPER 60S SATURDAY WILL WARM INTO THE 70S ON SUNDAY. LOWS INTO THE 40S SATURDAY NIGHT WILL MODERATE INTO THE 50S FOR SUNDAY NIGHT AS LIGHT WINDS TRANSITION TO ONSHORE. MON-WED...LOW LVL SOUTHERLY FLOW WILL ALLOW FOR A WARMING TREND INTO EARLY NEXT WEEK AS MID LVL HEIGHTS RISE. HIGHS SHOULD WARM TO 75-80 DEGS WITH LOWS RISING FROM THE 50S TO THE LOW TO MID 60S BY TUE NIGHT. THE NEXT FRONT IS FORECAST TO MOVE TWD THE NRN PENINSULA ON WED WHICH WILL RETURN LOW SHOWER CHANCES TO PORTIONS OF THE NRN FORECAST AREA. && .AVIATION...BKN-OVC VFR SKIES TEMPO MVFR IN/NEAR HEAVIER SHOWERS THROUGH THE AFTERNOON THEN PREVAILING MVFR SKIES OVERNIGHT AS FRONT SLOWLY SHIFTS DOWN THE PENINSULA. && .MARINE... TODAY-TONIGHT...SOUTHERLY WINDS 20 TO 25 KNOTS OVER THE GULF STREAM CAPE CANAVERAL SOUTH FROM MID MORNING TO MID EVENING. SWAN MODEL 8 FOOT SEAS LOOKS A LITTLE TO HIGH SO WILL LIMIT SEAS TO AROUND 7 FEET FOR THE GULF STREAM TO MID EVENING. A STALLED FRONTAL BOUNDARY ACROSS THE WATERS EARLY THU MORNING WILL MOVE SE AS A COLD FRONT INTO THE LATE AFTERNOON. WIDESPREAD SHOWERS EARLY WILL SHIFT TO THE SRN WATERS INTO THE EVENING. WINDS TO 10-15 KNOTS ON THU WITH SEAS AROUND 4 FT OFFSHORE. NW WINDS WILL INCREASE TO 20 KNOTS AFTER MIDNIGHT THU NIGHT INTO THE DAY ON FRIDAY WHICH WILL BUILD SEAS ACROSS THE OFFSHORE AND GULF STREAM WATERS. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED OFFSHORE AND EXERCISE CAUTION CONDITIONS NEAR THE COAST EXPECTED. SAT-SUN...MORE FAVORABLE BOATING WEATHER IS EXPECTED SAT INTO SUNDAY AS HIGH PRESSURE MOVES FROM THE PENINSULA SAT INTO THE ATLC BY SUNDAY MORNING. LIGHTER WINDS AND SUBSIDING SEAS CAN BE EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... DAB 69 60 67 46 / 100 90 80 50 MCO 73 62 72 50 / 100 100 80 50 MLB 74 64 73 50 / 100 100 80 60 VRB 75 64 74 54 / 100 90 80 60 LEE 71 61 70 47 / 100 90 80 50 SFB 72 61 70 48 / 100 100 80 50 ORL 73 62 71 50 / 100 100 80 50 FPR 75 64 74 56 / 100 90 80 70 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...WIMMER LONG TERM....VOLKMER
Hazardous weather outlook, Jan 27, 4:35 AM EST, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 435 AM EST WED JAN 27 2016 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-271700- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 435 AM EST WED JAN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT...SCATTERED AFTERNOON THUNDERSTORMS WILL BE CAPABLE PRODUCING OCCASIONAL LIGHTNING STRIKES...GUSTS TO 40 MPH AND LOCALLY HEAVY RAIN AS THEY TRACK TO THE NORTHEAST AT 15 MPH. .FLOOD IMPACT...LOCALLY HEAVY RAIN MAY RESULT IN TEMPORARY FLOODING FROM OVERFLOWING RETENTION PONDS AND PONDING OF RAIN WATER ON ROADS. .RIP CURRENT IMPACT...LONG PERIOD 3 FOOT NORTHEAST SWELLS WILL KEEP THE RIP CURRENT RISK HIGH AGAIN TODAY. RIP CURRENT WILL BE AT THEIR STRONGEST FROM MID MORNING TO LATE AFTERNOON DUE TO TIDAL EFFECTS. SOUTHEAST TO SOUTH WINDS AVERAGING 15 TO 20 MPH WILL PRODUCE A STRONG SOUTH TO NORTH LONGSHORE CURRENT AT THE BEACHES TODAY. IF GOING INTO THE CHILLY OCEAN TODAY BE AWARE OF THE HIGH RIP CURRENT POTENTIAL AND THE STRONG SOUTH TO NORTH FLOWING LONGSHORE CURRENT. .MARINE THUNDERSTORM GUST IMPACT...THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS AROUND 30 KNOTS AND OCCASIONAL CLOUD TO WATER LIGHTNING STRIKES AS THEY MOVE NORTHEAST AT 15 TO 20 KNOTS. .WATERSPOUT IMPACT...SOME OF THE STORMS MAY ACQUIRE WEAK ROTATION TO PRODUCE WATERSPOUTS AS THEY MOVE OFF THE MAINLAND AND ON TO THE NEARSHORE WATERS. .WIND AND SEA IMPACT...THE STRENGTHENING PRESSURE GRADIENT BETWEEN A COLD FRONT OVER THE WESTERN GULF OF MEXICO AND HIGH PRESSURE SLOWLY AWAY FROM FLORIDA WILL BE CAPABLE OF PRODUCING SOUTHERLY WINDS AROUND 20 KNOTS TODAY. NORTHEAST SWELLS COMBINE WITH WIND WAVES TO PRODUCE 6 TO 7 FOOT SEAS OVER THE GULF STREAM .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND THUNDERSTORMS WILL OCCUR OVER THE AREA THURSDAY BEFORE A COLD FRONT MOVES EAST OF THE STATE THURSDAY NIGHT. WIDESPREAD RAIN WILL DEVELOP AHEAD OF THE FRONT WITH RAINFALL AMOUNTS REACHING TWO TO THREE INCHES ACROSS PORTIONS OF EAST CENTRAL FLORIDA. ISOLATED STRONG STORMS MAY ALSO DEVELOP WITH GUSTY WINDS AND CLOUD TO GROUND LIGHTNING FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING. BEHIND THE FRONT...GUSTY NORTHWEST TO NORTH WINDS WILL BUILD SEAS ACROSS THE OFFSHORE AND GULF STREAM WATERS THURSDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WIMMER
In the hours before
Special weather statement, Jan 27, 7:04 AM EST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
704 AM EST WED JAN 27 2016
FLZ058-059-064-271245-
MARTIN FL-OKEECHOBEE FL-ST. LUCIE FL-
704 AM EST WED JAN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ST. LUCIE...MARTIN AND
SOUTHEASTERN OKEECHOBEE COUNTIES UNTIL 745 AM EST...
AT 701 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF SHOWERS AND
ISOLATED STRONG THUNDERSTORMS OVER LAKE OKEECHOBEE...MOVING
NORTHEAST AT 45 MPH.
GUSTY WINDS IN EXCESS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THESE
SHOWERS AND ISOLATED STORMS.
LOCATIONS IMPACTED INCLUDE... J AND S FISH
CAMP...INDIANTOWN...TRADITION...PORT SAINT LUCIE...WALTON...AND
STUART.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
HEAVY RAINFALL IS ALSO OCCURRING...WHICH WILL REDUCE VISIBILITY AND
MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR DRAINAGE AREAS.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2711 8066 2721 8079 2726 8081 2741 8031
2734 8027 2735 8026 2739 8026 2716 8017
2719 8016 2697 8008 2699 8009 2698 8009
2696 8015 2696 8061
TIME...MOT...LOC 1201Z 245DEG 40KT 2710 8070
15Special weather statement, Jan 27, 7:44 AM EST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
744 AM EST WED JAN 27 2016
FLZ054-059-064-271315-
MARTIN FL-ST. LUCIE FL-INDIAN RIVER FL-
744 AM EST WED JAN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR ST. LUCIE...MARTIN AND EASTERN
INDIAN RIVER COUNTIES UNTIL 815 AM EST...
AT 743 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SAINT LUCIE WEST...OR 7 MILES WEST OF WHITE CITY...MOVING NORTHEAST
AT 30 MPH.
WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PORT SAINT LUCIE...WALTON...FORT PIERCE...SEBASTIAN AND STUART.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2697 8058 2782 8060 2783 8048 2766 8038
2767 8038 2768 8037 2779 8044 2779 8042
2784 8044 2783 8043 2719 8016 2717 8026
2716 8018 2717 8018 2699 8009 2698 8009
2696 8015 2696 8058
TIME...MOT...LOC 1243Z 243DEG 27KT 2738 8046
15The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 3:14 AM EST | Small Craft Advisory | MLB | 16 hr | |
| Jan 27, 5:45 AM EST | Beach Hazards Statement | MLB | Volusia | 7 hr |
| Jan 27, 5:45 AM EST | Rip Current Statement | MLB | Volusia | 7 hr |
| Jan 27, 7:04 AM EST | Special Weather Statement | MLB | Martin | 41 min |
| Jan 27, 7:26 AM EST | Special Marine Warning | MLB | 94 min | |
| Jan 27, 7:44 AM EST | Special Weather Statement | MLB | Indian River, Martin, Saint Lucie | 31 min |
| Jan 27, 9:07 AM EST | Special Marine Warning | MLB | 53 min |
Nearby
Special Marine Warnings in Florida, 2016Every special marine warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.